# SDR UIEA2025091601235

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC - STA 1550 RBL 11 SEAT TRACK SLOT HOLE ELONGATED( MDC - STA 1550 RBL 11 SEAT TRACK SLOT HOLE ELONGATED REPAIRED I.A.W RI-53-60-17877 REV.A. NO FURTHER DEFECTS NOTED. )
